# SDR YENA20110821323

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 15,337 hours, 9,360 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF0252
- Condition: Defective
- Location: R1 Door
- Part time: 6,207 hours, 3,760 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1796 CUN-FLL, FLIGHT CREW REPORTED R1 DOOR VERY DIFFICULT TO ARM/DISARM.  DOOR SEAL ALSO WHISTLING AND GIRT BAR WOULD NOT DISENGAGE FROM AIRCRAFT.  TECHNICIAN INSPECTED DOOR AND FOUND GIRT BAR DISENGAGED.  REMOVED AND REPLACED R1 DOOR EMERGENCY EVACUATION SLIDE ASSY.  GROUND OPS CHECK AND AIR LEAK CHECK IAW AMM 25-65-01 AND AMM 05-50-08 FOUND OK.
